National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:首页->详细浏览

期刊名称: Advances in Mathematics
Volume:231    Issue:3-4        Page:1974-1997
ISSN:0001-8708

The log-Brunn–Minkowski inequality期刊论文

作者: Böröczky Károly J Lutwak Erwin Yang Deane Zhang Gaoyong
DOI:10.1016/j.aim.2012.07.015

服务链接:
页码: 1974-1997
被引频次: 100
出版者: Elsevier Inc,ACADEMIC PRESS INC ELSEVIER SCIENCE,Elsevier B.V
期刊名称: Advances in Mathematics
ISSN: 0001-8708
卷期: Volume:231    Issue:3-4
语言: English
摘要: For origin-symmetric convex bodies (i.e., the unit balls of finite dimensional Banach spaces) it is conjectured that there exist a family of inequalities each of which is stronger than the classical Brunn–Minkowski inequality and a family of inequalities each of which is stronger than the classical Minkowski mixed-volume inequality. It is shown that these two families of inequalities are “equivalent” in that once either of these inequalities is established, the other must follow as a consequence. All of the conjectured inequalities are established for plane convex bodies.
相关主题: Minkowski–Firey [formula omitted]-combinations, Brunn–Minkowski–Firey inequality, Minkowski mixed-volume inequality, Brunn–Minkowski inequality, Brunn-Minkowski-Firey inequality, combinations, Brunn-Minkowski inequality, Minkowski-Firey L, L-0-MINKOWSKI PROBLEM, VOLUME INEQUALITIES, ISOTROPIC MEASURES, Minkowski-Firey L-p-combinations, VALUED VALUATIONS, CONVEX-BODIES, SURFACE-AREAS, P SOBOLEV INEQUALITIES, CENTROID BODIES, AFFINE ISOPERIMETRIC-INEQUALITIES, MATHEMATICS, INTERSECTION BODIES, Equality,

相关文献推荐:

问图书管理员更多图书管理员

学科咨询馆员
学科馆员

电话:
邮件:
问图书馆员

图标说明

在线获取原文 原文传递 详细信息 图书在架状态 图书馆际互借 问图书馆员

常见问题

图书馆开放时间 图书馆位置 借阅要求 您在使用中发现的任何错误,都可以向我们 【报告错误】,非常感谢!

作者信息:×